MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112660
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Granuloma (1876); Pain (1994)
Date of Event 08/27/2012
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2006 - patient was diagnosed with multiple incisional hernia of old midline incision thereby underwent laparoscopic repair with the implant of bard flat mesh (device #1).Per operative notes, ¿a bard flat mesh (device #1) was placed and sutured.¿ (b)(6) 2011 - patient was diagnosed with incisional ventral wall hernia, adhesion thereby underwent open repair with the implant of bard flat mesh (device #2).Per operative notes, ¿one bard flat mesh (device #2) was placed and sutured.¿ (b)(6) 2011 - patient was diagnosed with infected abdominal wall mesh post ventral hernia repair, seroma, pain thereby underwent open repair with exploration of abdominal wall wound, drainage of subfascial seroma.Per operative notes, ¿old mesh was not removed.¿ (b)(6) 2011 - patient was diagnosed with ventral hernia thereby underwent open repair with the implant of bard flat mesh (device #3).Per operative notes, ¿one bard flat mesh (device #3) was placed and sutured.¿ (b)(6) 2012 - patient was diagnosed with persistent pain status post ventral hernia repair, suspected suture granuloma thereby underwent open repair with removal of several suture granuloma.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-aug-2010) is considered to be a best estimate.This emdr represents the bard flat mesh (device #3).Additional supplemental emdr's were submitted to represent the bard flat mesh (device #1 and device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22217701
Report Number1213643-2025-00489
Device Sequence Number8619531
Product Code FTL
UDI-Device Identifier00801741016516
UDI-Public(01)00801741016516(17)150828(10)HUUH1650
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2015
Device Catalogue Number0112660
Device Lot NumberHUUH1650
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale